# SDR HEEA0010755

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 222
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 222375023107
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP INDICATOR HAS SOMETHING LOOSE INSIDE.
